Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Spotting while on birth control pills. Periods not due. Reason for spotting?

I have been on birth control for almost two years. I always take it at the same time. I never spot before my period, but on Saturday I started spotting and it has continued to today. It is brown, sometimes light and beige, other times darker brown. I am not due to start my period until next Wednesday. What is going on? I haven t missed a miss and I still use condoms for back up protection.
Asked On : Mon, 19 Nov 2012
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor